Hair Loss News


Home | Consult Us | Hair Loss News

Hair Loss Article



News Home: Hair Loss Treatments

Does Treating Hair Loss with Rogaine (Minoxidil) Cause Sexual Dysfunction?- Wednesday, January 09, 2013

Question:

I treated my hair loss with 5% minoxidil for about 6 months and noticed a huge decrease in libido and erection quality. I’ve stopped for about 3 weeks now, but my erections haven’t gotten any better. They’re about 70% and really hard to achieve. Has anyone recovered from this side effect and how long did it take? I’m young.

Answer:

While there are a number of cases of men reporting sexual dysfunction from Rogaine (minoxidil), there has been no scientific data gathered to support this as a side effect and it is not listed by the manufacturer as a known side effect.

I always recommend that any male having difficulty getting or maintaining an erection, consult with a physician rather than self-diagnosing. Even in young men such as you, there are many conditions that can lead to sexual dysfunction.

David (TakingThePlunge) Forum Co-Moderator and Editorial Assistant for the Hair Restoration Forum and Social Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Get Proven Hair Loss Treatments at the Best Prices by visiting our new Online Hair Loss Product Store.

Follow us on: Facebook | Twitter | YouTube






 

Email:
    We Never Share your Info
Researching a Physician
or Treatment?
Search
For Thousands of Forum Posts